Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having microvascular ischemic change. Non-smoker, no BP, HDL cholesterol normal. Cause for microvascular change?

I am a 68-year-old female in good health. Because I had some acute sinusitis , I had a CT scan last October that showed my sinuses to be unremarkable, but I have mild, scattered chronic microvascular ischemic change. I had an MRI which confirmed it and I saw a neurologist who could find nothing wrong, but has referred me to a specialist who can t see me until January. I do not smoke, I have very good blood pressure, my cholesterol is somewhat high, but my HDL is excellent so my GP says not to worry about it. There is no history of strokes in my immediate family. What is causing the microvascular change? What should I be doing about it now? Thank you.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The same causes for macro-vascular changes also cause micro-vascular changes...
Some common ones are – Smoking / High blood pressure / High LDL; low HDL cholesterol levels; Lipoprotein (a) / Diabetes / Obesity / Physical inactivity / High stress.
Some less common ones are – C-reactive protein / Homocysteine / Fibrinogen...
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 7 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor